I agree with jana83. The only thing that will totally put our mind at rest is a test and I think that you should be able to do this despite your circumstances. I assume that they do not know that you are on the pill so you managed that without them finding out - I would have thought that a test would have been easier
Are you maybe scared of taking the test in case it is positive? From what you have said it seems unlikely that you are pregnant so be brave and put your mind at rest once and for all
and if the worse happens then ignoring it is not going to make it go away and the soooner you know the better.
Actually Cerazette is not a combined pill but a progesterone only pill although it is different to other POPs in that you have a 12 hour window for taking it like a combined pill, rather than 2 hours in the case of other POPs. My daughter was on Cerazette for about 4 months also and had no end of problems. She bled almost continuosly with bouts of heavy bleeding and cramps which I suppose you could say were actual 'periods' but which followed no actual pattern as to when they came at all, so i suspect that what you are experiencing is similar to her. She had sore breasts and the most dreadful mood swings (well not even swings really as she was always 'low') all the time she was taking it. She was told that it would probably stop her periods when in fact the reverse was true.
She went to the clinic and they told he to stop it immediately and to start the new (combined) pill the very next day (and take other precautions for 7 days) and the change in her mood was almost immediate. She has had to change pill once more since due to some slight bleeding problems with the new pill (loestrin 20) but these problems were nothing compared to Cearazette! Whilst I am sure it is great for those tht it suits, I have read a lot from people who have really suffered on it.
Hope things sort out for you and you get this all sorted as it can be very lowering and frustrating